I was put on an 8 day regimen of Tramadol, tapering every 2 days. It worked well for me. I decided to stop it at 6 days as I am anxious to get all opiates out of my system and get on the road to total recovery.
I've been reading a lot of comments that Tramadol is horrible, not to take it, you'll just get hooked on it, etc. Well, That has not been my experience. It's been a miracle drug for me with my detox. I've not taken a Tramadol for 19 hours now and am not feeling any physical w/d. I am weak and have diarrhea but I know that will eventually pass. Fortunately my mood is decent as I was expecting to feel depressed for months.
My question is - should I expect to feel worse a few days or so after stopping the Tramadol? Also my doc told me I should be feeling much better in about 3 weeks, certainly not 100% but a lot better. Another doc told me it could be months before I feel better. Which is it? I have an extremely positive, committed attitude about getting off the norco and will never go back no matter what.
Actually Tramadol is one of the fastest drugs to withdrawal from. In a couple of weeks you should be doing quite well. Try moving around as much as you can to stabilize your endorphin production. I believe you have the right attitude and you should have a positive outcome. All the best.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.